# SDR CA970618005

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Terminal Strip
- Part number: MS2721219
- Condition: Shorted
- Location: Nlg
- Component: Boeing, MS2721219
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BLOCKS DUE TO NOSE GEAR GREEN LIGHT INDICATED ON WITH NOSE GEAR UP AND LOCKED. TERMINAL STRIP T252 SHORTED TO GROUND. REPAIRED.
